F-limit points in dynamical systems defined on the interval

Piotr Szuca

Abstract

n/a
Author Piotr Szuca (FMPI / IM)
Piotr Szuca,,
- Institute of Mathematics
Journal seriesCentral European Journal of Mathematics, ISSN 1895-1074, (A 20 pkt)
Issue year2013
Vol11
No1
Pages170-176
Keywords in Englishideal convergence, filter convergence, interval maps, w-limit sets, hausdorff metric, ellis semigroup, enveloping semigroup, tame dynamical system
DOIDOI:10.2478/s11533-012-0056-0
URL http://link.springer.com/article/10.2478%2Fs11533-012-0056-0
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 15.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.519 (2) - 2013=0.557 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back